MathSciNet Relay Station
MathSciNet bibliographic data
MR1840528 35Q53 (35B10 35Q51)
Qian, Tifei; Tang, Minying Peakons and periodic cusp waves in a generalized Camassa-Holm equation. Chaos Solitons Fractals 12 (2001), no. 7, 1347–1360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement